메뉴 건너뛰기




Volumn 294, Issue 3, 1998, Pages 457-464

The Ω dependence in equations of motion

Author keywords

Cosmology: theory; Dark matter; Large scale structure of Universe

Indexed keywords

COSMOLOGY; QUANTUM THEORY; VELOCITY;

EID: 1542735942     PISSN: 00358711     EISSN: None     Source Type: Journal    
DOI: 10.1111/j.1365-8711.1998.01218.x     Document Type: Article
Times cited : (36)

References (14)
  • 6
    • 12044254928 scopus 로고
    • Gramann M., 1993, ApJ, 405, 449
    • (1993) ApJ , vol.405 , pp. 449
    • Gramann, M.1
  • 7
    • 0001394527 scopus 로고
    • Heath D., 1977, MNRAS, 179, 351
    • (1977) MNRAS , vol.179 , pp. 351
    • Heath, D.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.